# SDR SWAA2021060366130

- Difficulty date: April 23, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 642BB INTERNAL 'I' BEAM IS CHAFED. (MARKED) / REPAIRED FAIRING 642 BB INTERNAL I BEAM CHAFE PER ATS ER 21-01864 REV IR AND SWA EA 21-157-01386 REV IR.
